MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0067001210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pneumonia (2011)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2019.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e0733 captures the reportable event of pneumonia.Imdrf impact code f2303 captures the reportable event of medication required.
 
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2019.The patient experienced pneumonia.The patient was given antibiotics for c.Difficile and pneumonia.
 
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2019.The patient experienced pneumonia.The patient was given antibiotics for c.Difficile and pneumonia.Additional information received on (b)(6) 2023: it was reported that in addition to pneumonia, the patient experienced pseudomembranous colitis and was given antibiotics for c.Difficile infection.
 
Additional Manufacturer Narrative
Block b3: date of event: the exact date is unknown; however, it was reported that the event occurred in november 2019.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Block h2: additional information: block b5 (describe event or problem) and block h6 (patient codes) have been updated based on the additional information received on march 20, 2023.Block h6: imdrf patient code e0733 captures the reportable event of pneumonia.Imdrf patient code e2326 captures the reportable event of pseudomembranous colitis.Imdrf impact code f2303 captures the reportable event of medication required.

Brand Name
INTRODUCER NEEDLES
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16362719
Report Number3005099803-2023-00474
Device Sequence Number17827348
Product Code GBO
UDI-Device Identifier08714729077749
UDI-Public08714729077749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067001210
Device Catalogue Number700-121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient RaceWhite